Some properties of solutions of the semi-state model for nonlinear nonstationary systems

Mirko M. Milić*, Vladimir Bajic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Certain properties of solutions similar to set invariance, set attractivity, boundedness, BIBO stability, etc. are investigated for the semistate model {Mathematical expression} For systems considered, it is assumed that the reduction to a normal form of lower order is not possible. Using the direct method of Liapunov, the properties of solutions are investigated without actual knowledge of solutions.

Original languageEnglish (US)
Pages (from-to)109-123
Number of pages15
JournalCircuits, Systems, and Signal Processing
Volume5
Issue number1
DOIs
StatePublished - Mar 1 1986

ASJC Scopus subject areas

  • Signal Processing
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Some properties of solutions of the semi-state model for nonlinear nonstationary systems'. Together they form a unique fingerprint.

Cite this